• Previous Article
    Branch interactions and long-term dynamics for the diblock copolymer model in one dimension
  • DCDS Home
  • This Issue
  • Next Article
    Porous media equations with two weights: Smoothing and decay properties of energy solutions via Poincaré inequalities
August  2013, 33(8): 3641-3669. doi: 10.3934/dcds.2013.33.3641

Partial hyperbolicity on 3-dimensional nilmanifolds

1. 

School of Mathematics and Statistics, University of Sydney, NSW, 2006, Australia

Received  August 2012 Revised  November 2012 Published  January 2013

Every partially hyperbolic diffeomorphism on a 3-dimensional nilmanifold is leaf conjugate to a nilmanifold automorphism. Moreover, if the nilmanifold is not the 3-torus, the center foliation is an invariant circle bundle.
Citation: Andy Hammerlindl. Partial hyperbolicity on 3-dimensional nilmanifolds. Discrete & Continuous Dynamical Systems, 2013, 33 (8) : 3641-3669. doi: 10.3934/dcds.2013.33.3641
References:
[1]

Annals of Math., 71 (1960), 579-590.  Google Scholar

[2]

Ergod. Th. and Dynam. Sys., 23 (2003), 395-401. doi: 10.1017/S0143385702001499.  Google Scholar

[3]

Journal of Modern Dynamics, 3 (2009), 1-11. doi: 10.3934/jmd.2009.3.1.  Google Scholar

[4]

Transactions of the American Mathematical Society, 145 (1969), 117-124.  Google Scholar

[5]

Global Analysis: Proceedings of the Symposia in Pure Mathematics, 14 (1970), 61-93.  Google Scholar

[6]

Ph.D thesis, University of Toronto, 2009.  Google Scholar

[7]

Journal of Modern Dynamics, 2 (2008), 187-208. doi: 10.3934/jmd.2008.2.187.  Google Scholar

[8]

583 of Lecture Notes in Mathematics, Springer-Verlag, 1977.  Google Scholar

[9]

Amer. J. Math., 96 (1974), 422-429.  Google Scholar

[10]

Nonlinearity, 23 (2010), 589-606. doi: 10.1088/0951-7715/23/3/009.  Google Scholar

show all references

References:
[1]

Annals of Math., 71 (1960), 579-590.  Google Scholar

[2]

Ergod. Th. and Dynam. Sys., 23 (2003), 395-401. doi: 10.1017/S0143385702001499.  Google Scholar

[3]

Journal of Modern Dynamics, 3 (2009), 1-11. doi: 10.3934/jmd.2009.3.1.  Google Scholar

[4]

Transactions of the American Mathematical Society, 145 (1969), 117-124.  Google Scholar

[5]

Global Analysis: Proceedings of the Symposia in Pure Mathematics, 14 (1970), 61-93.  Google Scholar

[6]

Ph.D thesis, University of Toronto, 2009.  Google Scholar

[7]

Journal of Modern Dynamics, 2 (2008), 187-208. doi: 10.3934/jmd.2008.2.187.  Google Scholar

[8]

583 of Lecture Notes in Mathematics, Springer-Verlag, 1977.  Google Scholar

[9]

Amer. J. Math., 96 (1974), 422-429.  Google Scholar

[10]

Nonlinearity, 23 (2010), 589-606. doi: 10.1088/0951-7715/23/3/009.  Google Scholar

[1]

F.J. Herranz, J. de Lucas, C. Sardón. Jacobi--Lie systems: Fundamentals and low-dimensional classification. Conference Publications, 2015, 2015 (special) : 605-614. doi: 10.3934/proc.2015.0605

[2]

Lidan Wang, Lihe Wang, Chunqin Zhou. Classification of positive solutions for fully nonlinear elliptic equations in unbounded cylinders. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1241-1261. doi: 10.3934/cpaa.2021019

[3]

Leon Mons. Partial regularity for parabolic systems with VMO-coefficients. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021041

[4]

Mats Gyllenberg, Jifa Jiang, Lei Niu, Ping Yan. On the classification of generalized competitive Atkinson-Allen models via the dynamics on the boundary of the carrying simplex. Discrete & Continuous Dynamical Systems, 2018, 38 (2) : 615-650. doi: 10.3934/dcds.2018027

[5]

Linyao Ge, Baoxiang Huang, Weibo Wei, Zhenkuan Pan. Semi-Supervised classification of hyperspectral images using discrete nonlocal variation Potts Model. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021003

[6]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[7]

Qi Lü, Xu Zhang. A concise introduction to control theory for stochastic partial differential equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021020

[8]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

[9]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[10]

Qiao Liu. Partial regularity and the Minkowski dimension of singular points for suitable weak solutions to the 3D simplified Ericksen–Leslie system. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021041

[11]

Dariusz Idczak. A Gronwall lemma for functions of two variables and its application to partial differential equations of fractional order. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021019

[12]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (33)
  • HTML views (0)
  • Cited by (9)

Other articles
by authors

[Back to Top]